Pfaffian Equations and Contiguity Relations of the Hypergeometric Function of Type (<i>k</i>+1, <i>k</i>+<i>n</i>+2) and Their Applications

Access this Article

Author(s)

Abstract

We study the structures of Pfaffian equations and contiguity relations of the hypergeometric function of type (<i>k</i>+1, <i>k</i>+<i>n</i>+2) by using twisted cohomology groups and the intersection forms on them. We apply our results to algebraic statistics; we give an algorithm for numerical evaluation of the normalizing constants of two way contingency tables with fixed marginal sums.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 61(3), 315-347, 2018

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130007534842
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top